# SDR C77A2019061400001

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPAIR OF CORROSION OR OTHER DAMAGE TO THE CENTER FUSELAGE RT LATERAL SEAT TRACK P/N 170-92568-005 (-003). PERMANENT REPAIR BY DIRECT REPLACEMENT OF THE AFFECTED PART IAW PRODUCTION DRAWINGS LISTED IN TABLE 1 AND SRM CHAPTER 51 STANDARD PRACTICES. THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR.
